# SDR SIMA200230313

- Difficulty date: October 9, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19R WAS FOUND TO BE CHAFED AFT OF FRAME 52.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED TWO DOUBLER ANGLES, FOUR SHIMS.  REPAIR DONE IAW EMB GST-2966/02, AEAI ETN 53-020, EMB-145 SRM (145/1142, CHAPTER 53, REV 19) 53-24-02, AND STANDARD SRM PRACTICES.  (M)
